# SDR ASAA2014100109277

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 27,238 hours, 8,155 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP, ON GROUND.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED.  NORMAL SATCOM RESTORED.
